# SDR REXA2022060701066

- Difficulty date: April 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY DOOR STRUCTURE MACHINE FITTING IS CORRODED AT FS 364 ON STGR 26R INTERCOSTAL.	FOUND CORROSION AT INTERCOSTAL ON FS 364 STGR  26R TO BE OUT OF LIMITS, REPLACED INTERCOSTAL IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND 53-21-23-101-03-A01
